American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Kathrin Bringmann and René Olivetto. Kac-Wakimoto characters and non-holomorphic Jacobi forms. Trans. Amer. Math. Soc. 369 (2017) 1163-1184.
Abstract, references, and article information   
View Article: PDF

[2] Kathrin Bringmann and Jehanne Dousse. On Dyson's crank conjecture and the uniform asymptotic behavior of certain inverse theta functions. Trans. Amer. Math. Soc. 368 (2016) 3141-3155.
Abstract, references, and article information   
View Article: PDF

[3] Larry Rolen. A new construction of Eisenstein's completion of the Weierstrass zeta function. Proc. Amer. Math. Soc. 144 (2016) 1453-1456.
Abstract, references, and article information   
View Article: PDF

[4] Martin Raum. Computing genus $1$ Jacobi forms. Math. Comp. 85 (2016) 931-960.
Abstract, references, and article information   
View Article: PDF

[5] Olav K. Richter and Jayantha Senadheera. Hermitian Jacobi forms and $U(p)$ congruences. Proc. Amer. Math. Soc. 143 (2015) 4199-4210.
Abstract, references, and article information   
View Article: PDF

[6] Sander Zwegers. On the Fourier coefficients of positive index meromorphic Jacobi forms. Proc. Amer. Math. Soc. 143 (2015) 4211-4221.
Abstract, references, and article information   
View Article: PDF

[7] Kathrin Bringmann, Martin Raum and Olav K. Richter. Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition. Trans. Amer. Math. Soc. 367 (2015) 6647-6670.
Abstract, references, and article information   
View Article: PDF

[8] Jan Hendrik Bruinier. Vector valued formal Fourier-Jacobi series. Proc. Amer. Math. Soc. 143 (2015) 505-512.
Abstract, references, and article information   
View Article: PDF

[9] Cris Poor and David S. Yuen. Paramodular cusp forms. Math. Comp. 84 (2015) 1401-1438.
Abstract, references, and article information   
View Article: PDF

[10] Bumkyu Cho and YoungJu Choie. On harmonic weak Maass forms of half integral weight. Proc. Amer. Math. Soc. 141 (2013) 2641-2652.
Abstract, references, and article information   
View Article: PDF

[11] Hiro-aki Narita, Ameya Pitale and Ralf Schmidt. Irreducibility criteria for local and global representations. Proc. Amer. Math. Soc. 141 (2013) 55-63.
Abstract, references, and article information   
View Article: PDF

[12] Nathan C. Ryan, Nils-Peter Skoruppa and Fredrik Strömberg. Numerical computation of a certain Dirichlet series attached to Siegel modular forms of degree two. Math. Comp. 81 (2012) 2361-2376.
Abstract, references, and article information   
View Article: PDF

[13] Bumkyu Cho and YoungJu Choie. Zagier duality for harmonic weak Maass forms of integral weight. Proc. Amer. Math. Soc. 139 (2011) 787-797. MR 2745632.
Abstract, references, and article information   
View Article: PDF

[14] Amanda Folsom. Kac-Wakimoto characters and universal mock theta functions. Trans. Amer. Math. Soc. 363 (2011) 439-455. MR 2719689.
Abstract, references, and article information   
View Article: PDF

[15] Olav K. Richter. The action of the heat operator on Jacobi forms. Proc. Amer. Math. Soc. 137 (2009) 869-875. MR 2457425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Olav K. Richter. On congruences of Jacobi forms. Proc. Amer. Math. Soc. 136 (2008) 2729-2734. MR 2399034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] YoungJu Choie and Olav K. Richter. Classification of the space spanned by theta series and applications. Proc. Amer. Math. Soc. 135 (2007) 2309-2315. MR 2302551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Özlem Imamoglu and Olav K. Richter. On Rankin-Cohen brackets for Siegel modular forms. Proc. Amer. Math. Soc. 134 (2006) 995-1001. MR 2196030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Manickam and B. Ramakrishnan. An estimate for a certain average of the special values of character twists of modular $L$-functions. Proc. Amer. Math. Soc. 133 (2005) 2515-2517. MR 2146235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Y. Choie and Y. Taguchi. A simple proof of the modular identity for theta series. Proc. Amer. Math. Soc. 133 (2005) 1935-1939. MR 2137858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] YoungJu Choie and Patrick Solé. Self-dual codes over $\mathbb{Z}_{4}$ and half-integral weight modular forms. Proc. Amer. Math. Soc. 130 (2002) 3125-3131. MR 1912988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Manickam and B. Ramakrishnan. On Shimura, Shintani and Eichler-Zagier correspondences. Trans. Amer. Math. Soc. 352 (2000) 2601-2617. MR 1637086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia